# SDR SWAA2024103041519

- Difficulty date: September 24, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE AFT POSITION LOCATED BTW STA 907 TO STA 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT 2024-593151<[01] REPLACED ANGLE LOCATED AFT POSITION BTW STA 907 TO STA 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A7221; SHEET 24 ; REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
